# SDR DHL2007743A

- Difficulty date: November 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65C8067818
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING SPAR ANGLE FITTING AT THE INBOARD SIDE OF NR 5 L/E SLAT ACTUATOR TRUNNION CRACKED AT FORWARD END.
